• Users Online: 180
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2019  |  Volume : 8  |  Issue : 1  |  Page : 45-47

Lenalidomide-related malar rash-like lesion in patient with 5q-syndrome


1 Department of Rheumatology, Adnan Menderes University, Aydin, Turkey
2 Department of Hematology, Adnan Menderes University, Aydin, Turkey

Correspondence Address:
Dr. Gokhan Sargin
Department of Rheumatology, Adnan Menderes University, Aydin
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijh.ijh_15_18

Rights and Permissions

It has become important to be careful in terms of side effects with the increased lenalidomide use. The most commonly reported adverse events with the use of lenalidomide were hematologic toxicities and less frequently peripheral edema, infections, gastrointestinal disorders, fatigue, and muscle cramps. In particular, the nonserious rash is the most common cause of permanent discontinuation of lenalidomide. Although morbilliform, urticarial, or acneiform rashes have been observed with lenalidomide, malar rash-like lesions have not been described previously. Our aim is to present here 71-year-old female myelodysplastic syndrome patient with deletion of 5q abnormality who should be discontinued lenalidomide due to recurrent skin reaction like a malar rash.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed173    
    Printed26    
    Emailed0    
    PDF Downloaded34    
    Comments [Add]    

Recommend this journal